# SDR ABXA202408275157

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,805 hours, 24,023 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223301
- Part serial: R02600C
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK C HYD PRES EICAS MSG AND CENTER HYD DISCRETE LIGHT ILLUMINATED AC RETURNED TO GATE AND MTX GROUNDED AC TROUBLE SHOT FOUND CENTER HYD PRESSURE SITCH FAULTY R/R CENTER HYD PRESS SWITCH S35 REF AMM 29-11-09. OPS CHECK LK CHECK OK. AND RETURNED AC TO SERVICE
